Remarks on Nagumo's condition.
Portugaliae mathematica, Tome 55 (1998) no. 1, pp. 1-9
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1998__55_1_47931,
author = {Korman, Ph.},
title = {Remarks on {Nagumo's} condition.},
journal = {Portugaliae mathematica},
pages = {1--9},
year = {1998},
volume = {55},
number = {1},
zbl = {0894.34015},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1998__55_1_47931/}
}
Korman, Ph. Remarks on Nagumo's condition.. Portugaliae mathematica, Tome 55 (1998) no. 1, pp. 1-9. http://geodesic.mathdoc.fr/item/PORMA_1998__55_1_47931/